MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 763662
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer stated the tubing was melted to itself and when she tried to separate it, the tubing leaked.There was no harm to the patient.
 
Additional Manufacturer Narrative
A review of the device history record revealed no discrepancies that may have contributed to the reported condition.All quality assurance testing is performed during the manufacturing of the product met specification requirements.One used sample presumed to be involved in the reported incident was returned for evaluation.Based on the visual and functional inspection was performed and the reported issue was not evident.The complaint report will be treated as not confirmed based on the results of the evaluation therefore a root cause could not be identified as related to a manufacturing/production process.Corrective and preventative actions will be limited to tracking and trending at this time.

Brand Name
JOEY 1000ML FEED/FLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9728069
Report Number1282497-2020-08935
Device Sequence Number2482701
Product Code LZH
UDI-Device Identifier10884521072312
UDI-Public10884521072312
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763662
Device Catalogue Number763662
Device Lot Number183550166
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date05/19/2020
Patient Sequence Number1